# SDR CALA2021082301420

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N78448
- Make and model: Boeing 737924ER
- Aircraft serial: 40003
- Aircraft time: 30,316 hours, 10,959 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Missing
- Location: Landing Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 LEFT RETRACTABLE LANDING LIGHT LENS FOUND MISSING UPON ARRIVAL IN SAT CALL WITH TOMC AND ENGINEERING DETERMINED THAT LENS WAS MISSING FROM PREVIOUS MX. REF GMM 02-30-95.  CONCUR LENS DID NOT DEPART AIRCRAFT IN FLIGHT REF GMM 02-30-95. TOMC APPROVED FOR CDL. PLACED LT RETRACABLE LIGHT LENS ON CDL REF 33A. NEEDS LIGHT ASSY 29-3342-+9-0001.  REPLACED LEFT RETRACT LANDING LIGHT LENS.
